Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Have heavy bleeding after taking i pill

Premium Questions

doctor1 MD

Hi I am 32 year old unmarried girl. I take i pill after having sex and after 7-8 days I have my periods with heavy flow. Its 5 XXXXXXX when I have my periods since then my period are not come yet. I am ...

doctor1 MD

I had ipill last night after unprotected sex and today i have seen blood in my urine . Heavy bledding was seen . I'm scared plz help me. Is it normal ...

doctor1 MD

I am 24 years old and had intercourse i have had 6 to 7 ipills after every intercourse after the last intercourse i had bleeding for 2 days but the bleeding was not very heavy does it mean that i am ...

doctor1 MD

partner. I took i pill within an hour after had sex but after four days i have heavy bleeding and much pain in backside. Is it normal sign. Kindly list the drug name to stop bleeding. Thxxxx ...

doctor1 MD

Hi dr, Had ipill on XXXXXXX 7th,and had heavy bleeding from XXXXXXX 16 to 19(very heavy).... and next period started from july 21-till date (just spotting only,once in a while, red color blood ...

Public Forum Discussions

doctor1 MD

i have done sex within 6 days from my period end. I have taken i-pill & suffered from bleeding probleme within 10 dyas after taking the same. But still my next period is not come as there is already ...

doctor1 MD

Hello mam/sir, I had my periods on 15th jan , me and my husband had sex on 18 so I took ipill for not getting pregnant. Now from 26 Ian having a heavy bleeding again , when can I expect my next periods ...

doctor1 MD

light vaginal pink bleeding since 9th march.period like cramps too.she got withdrawl bleeding also after ... on time.but its been 8 days of bleeding.what to do?? Worried.please help. ...

doctor1 MD

Sir my period date is on 19th of every month but last time after my periods i had unsafe sex with my partner and ipil tablet, after that on 1st of this month i had an heavy bleeding only for one day ...

doctor1 MD

Hi doc me and my spouse had a unprotected sex on 2nd Jan as her periods was completed on 1st jan 13, she took i pill for 1st time, now today is 7th day, she is bleeding as a for last 2 days ...

doctor1 MD

separated.... within 8-9 hours I took I pill and I m the very next 5 days I found myself bleeding.... very ...

doctor1 MD

on 2nd day after intercourse. Now after 2 days of taking ipill heavy bleeding started and it is like bleeding with some particles in it. I am really very afraid what to do plz help me ...

doctor1 MD

Hi, Iam a 24 year old girl, i took i pill on the 5th day of my periods. 3 days after consuming it vomiting sensation coupled with minor abdominal pain started. The next night there was Heavy uterine ...

doctor1 MD

on 5th march i.e during periods. I used protection but still she took iPill to be on a safer side. Her ... n now situation has gone ahead n now she is getting heavy bleeding with clot kind of things (she has ...

doctor1 MD

continued for 3 days and this was very very heavy bleeding. Again we thought it to be as the side effect ... and on the very same day she started bleeding in the night for around 3 hours and the bleeding stopped completely ...

Mobile Questions and Answers

doctor1 MD

Hi, yes i pill reduces the chance of pregnancy by 89%. One common side effect with i pill is intermenstrual spotting..

doctor1 MD

Yes, it is better to take i Pill

doctor1 MD

I pill is associated with heavy withdrawal bleed 3 to 4 days after its use as in your case. It is usual with I pill.